U.S. doctors online nowAsk doctors free
India
A 16-year-old male asked:

Lft on 19.09- bilirubin 0.5, sgot 28,sgpt 51. had paracetamol 2g/day for 15 days upto 31.08. now itchiness, yellow skin & eyes. is it liver damage?

2 doctor answers5 doctors weighed in
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Repeat tests: Why taking this med? Unless you are very small this is not a toxic dose. Any alcoholic drinks? Are you ill? Mononucleosis? Hepatitis? Why were liver tests done Sept 9? Now it is 2 weeks later. You have had no acetominophen for over 3 weeks? Any other meds?
Dr. Shaban Faruqui
Specializes in Gastroenterology
Needs further w/u: Side effects with paracetamol when it is used appropriately both short and long term , are rare. Am. Liver Foundation recommended patients not exceed 3 g of paracetamol daily and the American Geriatric Society suggest no more than 2−3 g daily in older pts. with hepatic insufficiency or a history of alcohol abuse.In this pt. there is high SGPT, (poss. Par.). R/O previous liver disease. Rpt,LFT.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.